zbMATH — the first resource for mathematics

On a dependence between polarities and an order of a projective plane. (English) Zbl 0371.50013
51E20 Combinatorial structures in finite projective spaces
Full Text: EuDML
[1] Baer R.: The infinity of generalized hyperbolic planes. From ”Studies and Essays presented to Richard Courant on his 60th Birthday”, New York 1948, pp. 21-27.
[2] Baer R.: Polarities in finite projective planes. Bull. Amer. Math. Soc. 52 (1946), pp. 77-93. · Zbl 0060.32308
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.